# SDR SWIA201541135

- Difficulty date: May 2, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 31,090 hours, 18,572 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT SMELLED STRONG BURNING ODOR IN FRONT OF CABIN AND COCKPIT.  R & R BOTH SIDEWALL AND CEILING LIGHT BALLASTS IAW AMM.  RAN BOTH PACKS IAW AMM.  OPS CHECK GOOD AT THIS TIME.
